# SDR AALA202111307081

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 53,151 hours, 34,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Seized
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EMERGENCY EXIT "SLIDE ARMED" PROXIMITY PIN SEIZED. WILL NOT AUTOMATICALLY EXTEND UPON DOOR DISARM. CLEANED AND LUBED PROXIMITY PIN FOR "SLIDE ARMED" INDICATION.
